File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: f-Factors in bipartite (mf)-graphs

Titlef-Factors in bipartite (mf)-graphs
Authors
KeywordsBipartite graph
Connectivity
Edge-connectivity
f-Factor
Issue Date2004
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/dam
Citation
Discrete Applied Mathematics, 2004, v. 136 n. 1, p. 45-54 How to Cite?
AbstractKaterinis and Tsikopoulos (Graphs. Combin. 12 (1996) 327) give sufficient conditions for a regular bipartite graph to have a perfect matching excluding a set of edges. In this paper, we give a necessary and sufficient condition for a bipartite graph to have an f-factor containing a set of edges and excluding another set of edges and discuss some applications of this condition. In particular, we obtain some sufficient conditions related to connectivity and edge-connectivity for a bipartite (mf)-graph to have an f-factor with special properties and generalize the results in (Graphs. Combin. 12 (1996) 327). The results in this paper are in some sense best possible. © 2003 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75450
ISSN
2015 Impact Factor: 0.722
2015 SCImago Journal Rankings: 0.880
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLiu, Gen_HK
dc.contributor.authorZang, Wen_HK
dc.date.accessioned2010-09-06T07:11:13Z-
dc.date.available2010-09-06T07:11:13Z-
dc.date.issued2004en_HK
dc.identifier.citationDiscrete Applied Mathematics, 2004, v. 136 n. 1, p. 45-54en_HK
dc.identifier.issn0166-218Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75450-
dc.description.abstractKaterinis and Tsikopoulos (Graphs. Combin. 12 (1996) 327) give sufficient conditions for a regular bipartite graph to have a perfect matching excluding a set of edges. In this paper, we give a necessary and sufficient condition for a bipartite graph to have an f-factor containing a set of edges and excluding another set of edges and discuss some applications of this condition. In particular, we obtain some sufficient conditions related to connectivity and edge-connectivity for a bipartite (mf)-graph to have an f-factor with special properties and generalize the results in (Graphs. Combin. 12 (1996) 327). The results in this paper are in some sense best possible. © 2003 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/damen_HK
dc.relation.ispartofDiscrete Applied Mathematicsen_HK
dc.rightsDiscrete Applied Mathematics. Copyright © Elsevier BV.en_HK
dc.subjectBipartite graphen_HK
dc.subjectConnectivityen_HK
dc.subjectEdge-connectivityen_HK
dc.subjectf-Factoren_HK
dc.titlef-Factors in bipartite (mf)-graphsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0166-218X&volume=136&spage=45&epage=54&date=2004&atitle=f-Factors+in+Bipartite+(mf)-Graphsen_HK
dc.identifier.emailZang, W:wzang@maths.hku.hken_HK
dc.identifier.authorityZang, W=rp00839en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0166-218X(03)00197-5en_HK
dc.identifier.scopuseid_2-s2.0-0346331139en_HK
dc.identifier.hkuros88804en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0346331139&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume136en_HK
dc.identifier.issue1en_HK
dc.identifier.spage45en_HK
dc.identifier.epage54en_HK
dc.identifier.isiWOS:000187756000005-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridLiu, G=16935883300en_HK
dc.identifier.scopusauthoridZang, W=7005740804en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats